MathSciNet Relay Station
MathSciNet bibliographic data
MR2747240 20C07 (16S34 18G30 55Q45)
Mikhailov, Roman; Passi, Inder Bir S.; Wu, Jie Symmetric ideals in group rings and simplicial homotopy. J. Pure Appl. Algebra 215 (2011), no. 5, 1085–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement